Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Sep 22, 2017, 7:14 AM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2017, 7:14 AM CDT (12:14 UTC)
- Expired
- Sep 22, 2017, 7:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 83 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 0.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1722 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 6:36 AM CDT, 38 minutes earlier.
Area forecast discussion, Sep 22, 6:36 AM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Duluth MN 636 AM CDT Fri Sep 22 2017 .SHORT TERM...(Today through Saturday) Issued at 234 AM CDT Fri Sep 22 2017 Surface low pressure was centered over western Nebraska early this morning with a quasi-stationary/cool front extending east then northeast into the Red River Valley. A warm front stretched from near Grand Forks eastward across the southern portions of the forecast area. The warm front will continue lifting northward and move into Ontario this morning. Meanwhile, the surface low will lift quickly northeast across South Dakota and into northwest Minnesota by this evening. Thunderstorms ongoing across Minnesota, Ontario, and South Dakota seem to be aided by a strong south to southwesterly LLJ. Latest RAP guidance suggests the winds aloft will begin to weaken over the next few hours. The HRRR agrees with this solution. If the short-range guidance pans out, storms in our forecast area may be near their peak intensity. The next few hours will be quite telling. Many of the other high res models, including the NCAR ensemble show the South Dakota convection congealing into an eastward propagating MCS, moving across our southern CWA later this morning. GOES-16 water vapor imagery supports the analysis of the RAP and HRRR with the location and strength of the LLJ, but the trend of the last hour has been for veering winds without much decrease in intensity. Given the satellite data and the broad consensus toward continued storm activity, have leaned more toward the latter solutions and kept POPs high across my south through late morning. The other big story will be the very warm temperatures today and Saturday. With strong warm air advection aloft and efficient mixing, near-record highs are forecast for most of the Northland today, with northwest Wisconsin seeing the warmest temperatures. Highs are forecast in the low to middle 70s along the International Border to near 90 degrees across central and east- central Minnesota and northwest Wisconsin. Maximum heat index values will be near 100 degrees, as well. Another round of thunderstorms is expected tonight, some may be strong or severe. Rain chances continue across the northern CWA Saturday with partly to mostly sunny skies farther south. Temperatures will be warm once again over east-central Minnesota and northwest Wisconsin. Cooler temperatures and mainly cloudy skies are likely for the remainder of the Northland. .LONG TERM...(Saturday night through Thursday) Issued at 234 AM CDT Fri Sep 22 2017 The deep upper level trough over the western CONUS/Canada will only make slow progress toward the east through Monday. A frontal boundary over the Northland will also only move slowly as a result of the southerly flow aloft. High PWAT values, around 1.5 inches, which is quite high for this time of year, will remain in place across much of the region through Tuesday. There will be a high chance for showers and storms across much of northern Minnesota Saturday night into Sunday night. Due to the moisture present, frontal boundary, and shortwaves in southerly flow aloft, heavy rain, possibly leading to some flooding, will be a threat over parts of northern Minnesota. Highs Sunday will be warmest over northwest Wisconsin where shower/storm coverage will be lowest. Highs there will be in the upper seventies to lower eighties. Highs will be in the sixties over far north and west areas of the Northland where cloud cover and storm/shower coverage will be greatest. The upper trough will make some eastward progress later Monday into Tuesday and a surface low will lift north and the front will finally make it to our eastern zones or pass just east of there. More showers and storms will occur Monday through Tuesday with higher chances across northern Wisconsin as well. Storm total rainfall today through Tuesday will be from 1 to 4 inches with the higher amounts most likely over central Minnesota into the far northeast. There will likely be some locally higher amounts due to thunderstorms repeatedly affecting the same areas. The chance for showers/storms will end for most areas by Wednesday and temperatures will continue to cool with highs in the mid fifties to around sixty. There will be mainly low chances for showers Thursday and Friday with cooler temperatures continuing. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 636 AM CDT Fri Sep 22 2017 An area of strong thunderstorms continues to move north and east across portions of northern Minnesota into far northwest Wisconsin. This activity will continue to move north and east through the morning but is expected to weaken by late morning. IFR/MVFR conditions will occur under the stronger storms. Conditions will then improve to VFR for most areas. Far northern Minnesota, including the KINL TAF, will have a better chance at seeing MVFR ceilings today. An area of low pressure and frontal boundary will make slow progress into Minnesota this afternoon and tonight. A low level jet will again form late this afternoon/early evening and the front, low, and jet will all combine to form new showers/storms. We were not as confident in how widespread the storms will be this afternoon and evening and went with mostly VCTS wording in the TAFs for now. As the day progresses, timing and coverage will be refined. More fog will be possible tonight. && .PRELIMINARY POINT TEMPS/POPS... DLH 80 67 78 60 / 50 40 40 60 INL 72 60 63 52 / 60 70 40 70 BRD 86 65 73 60 / 60 40 60 80 HYR 89 68 85 65 / 60 30 30 40 ASX 89 69 85 62 / 60 30 20 40 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...Huyck LONG TERM...Melde AVIATION...Melde
Hazardous weather outlook, Sep 22, 3:30 AM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 330 AM CDT Fri Sep 22 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Strong thunderstorms will continue this morning. Large hail, damaging wind gusts, frequent cloud-to-ground lightning, and heavy rainfall are expected. Another round of strong to severe thunderstorms is expected tonight. The strongest storms are expected over north-central Minnesota. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will likely be on-going Saturday morning. A few storms may remain strong early in the day. Storms are forecast to redevelop during the afternoon and continue through Saturday night. Some storms may be strong to severe once again. Heavy rainfall is possible over much of the Northland and may lead to localized flooding. Thunderstorms will continue to be possible through Monday night. The risk for severe storms is low but there will continue to be a chance for heavy rainfall, especially over central into northeast Minnesota into extreme northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN Spotters may be needed early this morning and again tonight. Everyone is encouraged to report hail of any size, rainfall amounts, wind damage, or flooding to the National Weather Service. LSZ121-140>148-231030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of the nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms will be possible, some could be strong today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will continue to be possible Saturday night into Monday night. The risk for severe storms is low. Melde/Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 22, 5:33 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Duluth MN
533 AM CDT FRI SEP 22 2017
MNZ038-WIZ006-221045-
Pine-Burnett-
533 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PINE AND WEST
CENTRAL BURNETT COUNTIES...
At 532 AM CDT, a strong thunderstorm was near Pine City, moving
northeast at 40 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Pine City, Hinckley, Rock Creek, Brook Park, Henriette, Greely, West
Rock, Beroun, and Saint Croix State Park.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4573 9310 4576 9314 4588 9314 4607 9292
4587 9266 4573 9297
TIME...MOT...LOC 1032Z 228DEG 35KT 4581 9306
HuyckSpecial weather statement, Sep 22, 6:02 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Duluth MN
602 AM CDT FRI SEP 22 2017
MNZ034>037-221130-
Northern Aitkin-Crow Wing-Carlton/South St. Louis-South Aitkin-
602 AM CDT FRI SEP 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AITKIN...
NORTHWESTERN CARLTON AND SOUTHEASTERN CROW WING COUNTIES...
At 602 AM CDT, strong thunderstorms were along a line extending from
near Palisade, to 8 miles southwest of Mcgregor, to near Mille Lacs
Lake, and moving northeast at 35 mph.
Wind gusts up to 50 mph, nickel-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Big Sandy Lake, Mille Lacs Lake, Aitkin, Mcgregor, Malmo, Garrison,
Palisade, Tamarack, Libby, Glen, Wealthwood, Kimberly, Wright,
Balsam, Sheshebee, Ripple Lake, Glory, Waldeck, Rice Lake Wildlife
Refuge, and Hassman.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4666 9369 4693 9293 4662 9296 4629 9333
4624 9376 4624 9384 4623 9387
TIME...MOT...LOC 1102Z 245DEG 30KT 4669 9337 4651 9343 4631 9366
HuyckSpecial weather statement, Sep 22, 6:04 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Duluth MN
604 AM CDT FRI SEP 22 2017
WIZ006-007-221130-
Washburn-Burnett-
604 AM CDT FRI SEP 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WASHBURN
AND BURNETT COUNTIES...
At 604 AM CDT, strong thunderstorms were along a line extending from
6 miles north of Grantsburg, to near Siren, to near Luck, and moving
northeast at 35 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Grantsburg, Trade Lake, Siren, Webster, Hertel, Branstad, Danbury,
Oakland, Falun, Phantom Lake, Birch Island Lake, Four Corners, Alpha,
Trade River, Big Sand Lake, and Yellow Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4573 9216 4573 9253 4564 9253 4564 9267
4582 9277 4585 9274 4587 9274 4606 9221
4564 9193 4564 9215
TIME...MOT...LOC 1104Z 246DEG 32KT 4587 9267 4575 9249 4558 9240
HuyckLocal storm report, Sep 22, 6:20 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
620 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 5 SSE ARTHYDE 46.29N 93.05W
09/22/2017 E1.00 INCH PINE MN TRAINED SPOTTER
THE AVERAGE SIZE OF HAIL STONES WAS THE SIZE
OF DIMES.
&&
G2Special weather statement, Sep 22, 6:24 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Duluth MN
624 AM CDT FRI SEP 22 2017
MNZ036-038-221145-
Pine-South Aitkin-
624 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN AITKIN AND
NORTHWESTERN PINE COUNTIES...
At 624 AM CDT, a strong thunderstorm was near McGrath, or 16 miles
east of Mille Lacs Lake, moving northeast at 40 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
McGrath, Arthyde, and Dads Corner.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4622 9343 4624 9343 4625 9346 4631 9352
4652 9318 4630 9296 4616 9337
TIME...MOT...LOC 1124Z 234DEG 35KT 4628 9336
HuyckSpecial weather statement, Sep 22, 6:29 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Duluth MN
629 AM CDT FRI SEP 22 2017
MNZ018-019-025-026-035-037-221200-
Central St. Louis-Northern Aitkin-North Cass-North
Itasca-Carlton/South St. Louis-South Itasca-
629 AM CDT FRI SEP 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA...
NORTHEASTERN AITKIN...NORTHEASTERN CASS...SOUTHWESTERN ST. LOUIS AND
NORTHWESTERN CARLTON COUNTIES...
At 629 AM CDT, strong thunderstorms were along a line extending from
near Zemple, to near Grand Rapids, to 8 miles east of Swan River, to
7 miles west of Brookston, and moving northeast at 35 mph.
Wind gusts up to 40 mph, pea-size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with these storms.
Locations impacted include...
Hibbing, Grand Rapids, Cohasset, Coleraine, Keewatin, Nashwauk, Deer
River, Swan River, Floodwood, Cotton, Taconite, Warba, Toivola,
Brookston, Meadowlands, Zemple, Canyon, Pengilly, Days High Landing,
and Saginaw.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
LAT...LON 4756 9358 4750 9301 4729 9253 4697 9213
4668 9293 4723 9407
TIME...MOT...LOC 1129Z 233DEG 32KT 4730 9386 4727 9350 4705 9302 4684
9276
HuyckThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:02 PM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Sep 21, 11:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 22, 12:17 AM CDT | Special Weather Statement | DLH | 28 min | |
| Sep 22, 12:28 AM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Sep 22, 12:33 AM CDT | Special Weather Statement | DLH | Kanabec | 27 min |
| Sep 22, 12:35 AM CDT | Special Weather Statement | DLH | Crow Wing | 25 min |
| Sep 22, 1:01 AM CDT | Special Weather Statement | DLH | 29 min | |
| Sep 22, 1:02 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 1:11 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 22, 1:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 26 min |
| Sep 22, 1:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Sep 22, 1:33 AM CDT | Special Weather Statement | DLH | 27 min | |
| Sep 22, 1:52 AM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| Sep 22, 2:04 AM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Sep 22, 2:07 AM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Sep 22, 2:31 AM CDT | Special Weather Statement | DLH | Aitkin | 29 min |
| Sep 22, 2:32 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 2:45 AM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Sep 22, 3:02 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 16 min |
| Sep 22, 3:05 AM CDT | Special Weather Statement | DLH | Aitkin | 25 min |
| Sep 22, 3:17 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 28 min |
| Sep 22, 3:20 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 25 min |
| Sep 22, 3:40 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Sep 22, 3:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 17 min |
| Sep 22, 4:12 AM CDT | Special Weather Statement | DLH | Crow Wing | 33 min |
| Sep 22, 4:22 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Sep 22, 4:25 AM CDT | Severe Thunderstorm Warning | DLH | Cass | 35 min |
| Sep 22, 4:32 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 28 min |
| Sep 22, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 42 min |
| Sep 22, 5:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 50 min |
| Sep 22, 5:26 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 49 min |
| Sep 22, 5:29 AM CDT | Severe Thunderstorm Warning | DLH | Crow Wing | 13 min |
| Sep 22, 5:33 AM CDT | Special Weather Statement | DLH | Pine | 12 min |
| Sep 22, 5:44 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 31 min |
| Sep 22, 6:02 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 6:19 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 41 min |
| Sep 22, 6:22 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 23 min |
| Sep 22, 6:24 AM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| Sep 22, 6:29 AM CDT | Special Weather Statement | DLH | Itasca | 31 min |
| Sep 22, 6:41 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 34 min |
| Sep 22, 6:42 AM CDT | Special Marine Warning | DLH | 63 min | |
| Sep 22, 6:57 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 33 min |
| Sep 22, 7:28 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 17 min |
| Sep 22, 7:41 AM CDT | Special Marine Warning | DLH | 64 min | |
| Sep 22, 7:41 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 34 min |
| Sep 22, 7:54 AM CDT | Special Weather Statement | DLH | Pine | 21 min |
| Sep 22, 8:13 AM CDT | Special Weather Statement | DLH | Carlton | 17 min |
| Sep 22, 8:15 AM CDT | Special Weather Statement | DLH | Lake | 30 min |
| Sep 22, 8:20 AM CDT | Special Weather Statement | DLH | Pine | 10 min |
| Sep 22, 8:23 AM CDT | Severe Thunderstorm Warning | DLH | Carlton | 37 min |
| Sep 22, 8:42 AM CDT | Special Weather Statement | DLH | Cook | 33 min |
| Sep 22, 8:46 AM CDT | Special Marine Warning | DLH | 29 min | |
| Sep 22, 8:49 AM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Sep 22, 8:56 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 22, 9:14 AM CDT | Special Weather Statement | DLH | Pine | 31 min |
| Sep 22, 9:16 AM CDT | Special Weather Statement | DLH | Cook | 14 min |
| Sep 22, 9:37 AM CDT | Special Marine Warning | DLH | 23 min | |
| Sep 22, 9:38 AM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 22, 9:55 AM CDT | Special Marine Warning | DLH | 65 min | |
| Sep 22, 10:02 AM CDT | Beach Hazards Statement | DLH | Carlton, Saint Louis | 10 hr |
| Sep 22, 6:04 AM CDT | Special Weather Statement | DLH | Burnett | 26 min |
| Sep 22, 7:05 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 25 min |
| Sep 22, 7:25 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 50 min |
| Sep 22, 7:29 AM CDT | Special Weather Statement | DLH | Douglas | 16 min |
| Sep 22, 8:26 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 49 min |
| Sep 22, 8:33 AM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| Sep 22, 8:48 AM CDT | Special Weather Statement | DLH | Sawyer | 27 min |
| Sep 22, 8:50 AM CDT | Special Weather Statement | DLH | Douglas | 10 min |
| Sep 22, 8:55 AM CDT | Special Weather Statement | DLH | Washburn | 20 min |
| Sep 22, 9:06 AM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Sep 22, 9:12 AM CDT | Special Weather Statement | DLH | Douglas | 33 min |
| Sep 22, 9:12 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 48 min |
| Sep 22, 9:19 AM CDT | Special Weather Statement | DLH | Douglas | 11 min |
| Sep 22, 9:22 AM CDT | Special Weather Statement | DLH | Washburn | 8 min |
| Sep 22, 9:28 AM CDT | Special Weather Statement | DLH | Burnett | 32 min |
| Sep 22, 9:30 AM CDT | Special Weather Statement | DLH | Bayfield | 30 min |
| Sep 22, 9:31 AM CDT | Special Weather Statement | DLH | Washburn | 14 min |
| Sep 22, 9:36 AM CDT | Special Weather Statement | DLH | Washburn | 24 min |
| Sep 22, 9:50 AM CDT | Special Weather Statement | DLH | Ashland | 25 min |
| Sep 22, 9:53 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer, Washburn | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.